# SDR COMA0260075

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,313 hours, 18,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 284A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,744 hours, 15,006 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5895 LANDING GEAR DISAGREE WARNING AFTER T/O.REPLACED THE NLG PRIORITY VALVE.
